IDEAS home Printed from https://ideas.repec.org/a/spr/joptap/v203y2024i3d10.1007_s10957-024-02489-0.html
   My bibliography  Save this article

Consistent Conjectural Variations Equilibrium for a Bilevel Human Migration Model

Author

Listed:
  • Daniela Osorio-González

    (Universidad Autónoma de Nuevo León (UANL))

  • José Guadalupe Flores-Muñiz

    (Universidad Autónoma de Nuevo León (UANL))

  • Nataliya Kalashnykova

    (Universidad Autónoma de Nuevo León (UANL))

  • Viacheslav Kalashnikov

    (Universidad Autónoma de Nuevo León (UANL))

Abstract

This paper extends the human migration model introduced in previous works to the framework of consistent conjectural variations. First, we introduce the standard multiclass human migration network equilibrium model that describes the movement of migrants between locations. Next, we introduce the concept of conjectural variations, in which migrants conjecture about the (expected) utility of locations after their migration. We define the concept of conjectural variations equilibrium and present results regarding the conditions for its existence and uniqueness. Following that, we define the concept of consistency for the migrants’ conjectures and the consistent conjectural variations equilibrium (CCVE). Finally, we describe the conditions that guarantee the existence of the CCVE.

Suggested Citation

  • Daniela Osorio-González & José Guadalupe Flores-Muñiz & Nataliya Kalashnykova & Viacheslav Kalashnikov, 2024. "Consistent Conjectural Variations Equilibrium for a Bilevel Human Migration Model," Journal of Optimization Theory and Applications, Springer, vol. 203(3), pages 2354-2369, December.
  • Handle: RePEc:spr:joptap:v:203:y:2024:i:3:d:10.1007_s10957-024-02489-0
    DOI: 10.1007/s10957-024-02489-0
    as

    Download full text from publisher

    File URL: http://link.springer.com/10.1007/s10957-024-02489-0
    File Function: Abstract
    Download Restriction: Access to the full text of the articles in this series is restricted.

    File URL: https://libkey.io/10.1007/s10957-024-02489-0?utm_source=ideas
    LibKey link: if access is restricted and if your library uses this service, LibKey will redirect you to where you can use your library subscription to access this item
    ---><---

    As the access to this document is restricted, you may want to search for a different version of it.

    References listed on IDEAS

    as
    1. A. Causa & B. Jadamba & F. Raciti, 2017. "A migration equilibrium model with uncertain data and movement costs," Decisions in Economics and Finance, Springer;Associazione per la Matematica, vol. 40(1), pages 159-175, November.
    2. Nancy Solis-García & José Guadalupe Flores-Muñiz & Vladik Kreinovich & Nataliya Kalashnykova & Viacheslav Kalashnikov, 2022. "Consistent Conjectural Variations Equilibrium for a Financial Model," Journal of Optimization Theory and Applications, Springer, vol. 194(3), pages 966-987, September.
    3. Nagurney, Anna & Pan, Jie & Zhao, Lan, 1992. "Human migration networks," European Journal of Operational Research, Elsevier, vol. 59(2), pages 262-274, June.
    4. Gabriela Renata Huarachi-Benavídez & José Guadalupe Flores-Muñiz & Nataliya Kalashnykova & Viacheslav Kalashnikov, 2021. "Consistent Conjectural Variations Equilibrium in the Semi-Mixed Oligopoly," Mathematical Problems in Engineering, Hindawi, vol. 2021, pages 1-14, June.
    5. N. D. Yen, 1995. "Lipschitz Continuity of Solutions of Variational Inequalities with a Parametric Polyhedral Constraint," Mathematics of Operations Research, INFORMS, vol. 20(3), pages 695-708, August.
    Full references (including those not matched with items on IDEAS)

    Most related items

    These are the items that most often cite the same works as this one and are cited by the same works as this one.
    1. Anna Nagurney & Pritha Dutta, 2021. "A Multiclass, Multiproduct Covid-19 Convalescent Plasma Donor Equilibrium Model," SN Operations Research Forum, Springer, vol. 2(3), pages 1-30, September.
    2. Nagurney, Anna, 2022. "Attracting international migrant labor: Investment optimization to alleviate supply chain labor shortages," Operations Research Perspectives, Elsevier, vol. 9(C).
    3. Anna Nagurney & Patrizia Daniele & Ladimer S. Nagurney, 2020. "Refugee migration networks and regulations: a multiclass, multipath variational inequality framework," Journal of Global Optimization, Springer, vol. 78(3), pages 627-649, November.
    4. Wang, Jian & He, Xiaozheng & Peeta, Srinivas & Wang, Wei, 2022. "Globally convergent line search algorithm with Euler-based step size-determination method for continuous network design problem," Transportation Research Part B: Methodological, Elsevier, vol. 163(C), pages 119-144.
    5. M. A. Noor, 1997. "Sensitivity Analysis for Quasi-Variational Inequalities," Journal of Optimization Theory and Applications, Springer, vol. 95(2), pages 399-407, November.
    6. Michael Patriksson & R. Tyrrell Rockafellar, 2003. "Sensitivity Analysis of Aggregated Variational Inequality Problems, with Application to Traffic Equilibria," Transportation Science, INFORMS, vol. 37(1), pages 56-68, February.
    7. V. D. Thinh & T. D. Chuong & N. L. H. Anh, 2023. "Second order analysis for robust inclusion systems and applications," Journal of Global Optimization, Springer, vol. 85(1), pages 81-110, January.
    8. Jafari, Ehsan & Boyles, Stephen D., 2016. "Improved bush-based methods for network contraction," Transportation Research Part B: Methodological, Elsevier, vol. 83(C), pages 298-313.
    9. D. Aussel & J. Cotrina, 2013. "Stability of Quasimonotone Variational Inequality Under Sign-Continuity," Journal of Optimization Theory and Applications, Springer, vol. 158(3), pages 653-667, September.
    10. Xing Wang & Ya-wei Qi & Chang-qi Tao & Yi-bin Xiao, 2017. "A Class of Delay Differential Variational Inequalities," Journal of Optimization Theory and Applications, Springer, vol. 172(1), pages 56-69, January.
    11. Kalashnikov, Vyacheslav & Kalashnykova, Nataliya & Rojas, Ramón Luévanos & Muí±os, Mario Méndez & Uranga, César & Rojas, Arnulfo Luévanos, 2008. "Numerical experimentation with a human migration model," European Journal of Operational Research, Elsevier, vol. 189(1), pages 208-229, August.
    12. Lucian Coroianu, 2016. "Best Lipschitz Constants of Solutions of Quadratic Programs," Journal of Optimization Theory and Applications, Springer, vol. 170(3), pages 853-875, September.
    13. Lu, Shu & (Marco) Nie, Yu, 2010. "Stability of user-equilibrium route flow solutions for the traffic assignment problem," Transportation Research Part B: Methodological, Elsevier, vol. 44(4), pages 609-617, May.
    14. P. Q. Khanh & L. M. Luu, 2007. "Lower Semicontinuity and Upper Semicontinuity of the Solution Sets and Approximate Solution Sets of Parametric Multivalued Quasivariational Inequalities," Journal of Optimization Theory and Applications, Springer, vol. 133(3), pages 329-339, June.
    15. Shu Lu, 2008. "Sensitivity of Static Traffic User Equilibria with Perturbations in Arc Cost Function and Travel Demand," Transportation Science, INFORMS, vol. 42(1), pages 105-123, February.
    16. Le Tuan & Gue Lee & Pham Sach, 2010. "Upper semicontinuity result for the solution mapping of a mixed parametric generalized vector quasiequilibrium problem with moving cones," Journal of Global Optimization, Springer, vol. 47(4), pages 639-660, August.
    17. Vicki M. Bier & Yuqun Zhou & Hongru Du, 2020. "Game-theoretic modeling of pre-disaster relocation," The Engineering Economist, Taylor & Francis Journals, vol. 65(2), pages 89-113, April.
    18. Vo Duc Thinh & Xiaolong Qin & Jen-Chih Yao, 2024. "Formulas for Calculating Generalized Differentials with Respect to a Set and Their Applications," Journal of Optimization Theory and Applications, Springer, vol. 203(3), pages 2784-2817, December.
    19. Michael Patriksson & R. Tyrrell Rockafellar, 2002. "A Mathematical Model and Descent Algorithm for Bilevel Traffic Management," Transportation Science, INFORMS, vol. 36(3), pages 271-291, August.
    20. Tong, Jun & Hu, Jiaqiao & Hu, Jianqiang, 2017. "Computing equilibrium prices for a capital asset pricing model with heterogeneous beliefs and margin-requirement constraints," European Journal of Operational Research, Elsevier, vol. 256(1), pages 24-34.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joptap:v:203:y:2024:i:3:d:10.1007_s10957-024-02489-0. See general information about how to correct material in RePEc.

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service. RePEc uses bibliographic data supplied by the respective publishers.